# SDR DALA12014685653

- Difficulty date: November 30, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 33,653 hours, 13,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR SUPPORT ON TOP AND UNDER NUT PLATES AT BS 1470 RBL 7.55.  FOUND OUT OF LIMITS IAW SRM 53-00-53, FIG 101, SHEET 4&5.  REMOVED DAMAGED SECTION FLOOR SUPPORT BETWEEN BS 1445-1505, IAW SRM 51-40-02, PG 7 & 31.  CUT OUT DAMAGE ON UPPER FLOOR SUPPORT IAW DWG SR41410-7(C) REPAIR 3, SECTION F-F STEP 2.   PERFORMED HFEC SURFACE INSPECTION IAW NDT MPT 6, 51-00-19,  NO CRACKS NOTED.   LOCATED AND DRILLED REPAIR ANGLE IAW DWG SA41410-7.  INSTALLED REPAIR  ANGLE ON AFT CARGO FLOOR SUPPORT IAW DWG SA41410-7(C) REPAIR 3 SECTION F-F AND SRM 51-40-02.
